Metanilpotent groups with chain conditions for normal subgroups of infinite order or index
Bull. Korean Math. Soc. 2008 Vol. 45, No. 1, 105-109
Published online March 1, 2008
Dae Hyun Paek
Busan National University of Education
Abstract : We study the structure of metanilpotent groups satisfying the maximal condition on infinite normal subgroups or the minimal condition on normal subgroups of infinite index.
Keywords : maximal condition, minimal condition
MSC numbers : 2.00E+16
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd